MAUDE Adverse Event Report: Datascope Corp. CS100 Intra-Aortic Balloon Pump, Chinese, 220V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS100 Intra-Aortic Balloon Pump, Chinese, 220V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3013-45
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during use, the cs100 intra-aortic balloon pump (iabp) malfunctioned.Unit displayed autofill failure alarm.User replaced the unit with another one.Patient was involved.There was no patient harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the fault was caused by insufficient negative pressure leading to an automatic inflation failure, requiring the replacement of the 5000-hour maintenance kit.Parts were replaced.Product passed all functional and safety tests per manufacturer specifications.Unit was delivered to the customer.
 
Additional Manufacturer Narrative
E.(b)(6).Upon completion of the investigation into this event, a follow up report will be submitted.

Brand Name
CS100 Intra-Aortic Balloon Pump, Chinese, 220V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50770753
Report Number2249723-2026-0004300
Device Sequence Number18498038
Product Code DSP
UDI-Device Identifier10607567107790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-45
Device Catalogue Number0998-00-3013-45
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown